# SDR RAIA00503012

- Difficulty date: March 23, 2005
- Submitted: March 26, 2005
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 18,444 hours, 19,967 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

STL - POD AND AFT SMOKE SYSTEM WILL NOT TEST.  MAINTENANCE REPAIRED BROKEN WIRE TO TEST CONNECTOR AND OPS CHECK GOOD.
